Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lightheaded, confused and have stomach problem. On the depo injection. Could I be pregnant?

hello, i been feeling sick in my stomach last couple of mornings to the point where i think i am going to be sick, and i was just sitting down in a chair today ans all sudden felt extreamly light headed and confused and fort i was gonna drop to the floor, i am on the depo injection so dont think im pregnant? would can be causing this?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Never assume that just because you are on birth control that you cannot be pregnant. No birth control is 100% effective. Part of the sorting out of your symptoms should definitely include a pregnancy test. You might simply have a viral GI illness. You should stay hydrated and take it easy. If there are any other symptoms, such as heart racing or palpitations, you need to see your doctor.

I hope that this helps. Good luck!
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor